Infinite horizon forward-backward stochastic differential equations
Shige Peng and
Yufeng Shi
Stochastic Processes and their Applications, 2000, vol. 85, issue 1, 75-92
Abstract:
A class of systems of infinite horizon forward-backward stochastic differential equations is investigated. Under some monotonicity assumptions, the existence and uniqueness results are established by means of a homotopy method. The global exponential asymptotical stability is also obtained. A comparison theorem is given.
Keywords: Infinite; horizon; Forward-backward; stochastic; differential; equations; Homotopy; Global; exponential; asymptotical; stability; Lyapunov; function (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00066-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:85:y:2000:i:1:p:75-92
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().